# SDR SWAA2014010923941

- Difficulty date: January 3, 2014
- Submitted: January 10, 2014
- Operation: Air carrier
- Aircraft: N232WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32500
- Aircraft time: 28,524 hours, 16,622 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 176A1100
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT HORIZONTAL STABILIZER LOWER SKIN CRACKED AT STAB STATION 184.7, 9" FWD OF STAB REAR SPAR.  REPAIRED SKIN IAW SRM.
